# SDR R61A201602100155

- Difficulty date: February 10, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 21,179 hours, 16,876 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 17086668403
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WASTE SERVICE PANEL DOOR INNER SURFACE IS CORRODED.  MAINTENANCE R & R WASTE SERVICE PANEL DOOR IAW AMM 53-03-60. PN 170-86668-403, WASTE SERVICE DOOR.
